Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 109, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 17, 2011, 10:27 PM CDT for Fond du Lac County, Sheboygan County, Wisconsin. It was in force for 78 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 17, 2011, 10:27 PM CDT (03:27 UTC)
- Expired
- Jul 17, 2011, 11:45 PM CDT
- In force
- 78 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Fond du Lac County, WI, Sheboygan County, WI
The radar
The Green Bay radar (KGRB), 80 km from the middle of the area, began a volume at 03:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 17, 11:05 PM CDT | TSTM WND DMG | 8 Nnw Fond Du Lac, WI | POWER LINE DOWN JUST EAST OF U.S. HIGHWAY 41 NEAR FOND DU LAC COUNTY/WINNEBAGO COUNTY LINE. TIME ESTIMATED FROM RADAR. |
| Jul 17, 11:38 PM CDT | TSTM WND GST 49 | Sheboygan Airport, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 3.5 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3989 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS53 KMKX 180327
SVRMKX
WIC039-117-180445-
/O.NEW.KMKX.SV.W.0109.110718T0327Z-110718T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1027 PM CDT SUN JUL 17 2011
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 1145 PM CDT
* AT 1025 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 23 MILES NORTH OF VALDERS TO 9 MILES NORTHEAST OF BERLIN...AND
MOVING SOUTHEAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ROSENDALE AROUND 1050 PM CDT.
NORTH FOND DU LAC AROUND 1055 PM CDT.
FOND DU LAC AIRPORT...FOND DU LAC AND OAKFIELD AROUND 1100 PM CDT.
ELKHART LAKE AROUND 1110 PM CDT.
PLYMOUTH AND HOWARDS GROVE AROUND 1115 PM CDT.
SHEBOYGAN AIRPORT AND CAMPBELLSPORT AROUND 1120 PM CDT.
SHEBOYGAN...SHEBOYGAN FALLS AND KOHLER AROUND 1125 PM CDT.
RANDOM LAKE AND OOSTBURG AROUND 1135 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
PIPE...MARYTOWN...JOHNSBURG...LAMARTINE...TAYCHEEDAH...PEEBLES...
CALVARY...MOUNT CALVARY...OAK CENTER AND ST. CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4371 8770 4354 8781 4355 8834 4363 8841
4364 8861 4389 8876 4390 8841 4393 8841
4394 8838 4394 8817 4389 8816 4389 8773
4381 8772 4377 8769
TIME...MOT...LOC 0327Z 321DEG 40KT 4435 8803 4404 8879
WIND...HAIL 60MPH <.75IN
$$
KUHLMAN6 follow-up statements
638
WWUS53 KMKX 180346
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1046 PM CDT SUN JUL 17 2011
WIC039-117-180445-
/O.CON.KMKX.SV.W.0109.000000T0000Z-110718T0445Z/
FOND DU LAC WI-SHEBOYGAN WI-
1046 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
FOND DU LAC COUNTIES UNTIL 1145 PM CDT...
AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 14 MILES NORTH OF VALDERS TO 8 MILES EAST OF RUSH LAKE...MOVING
SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
ROSENDALE AROUND 1050 PM CDT.
FOND DU LAC AND OAKFIELD AROUND 1100 PM CDT.
ELKHART LAKE AROUND 1110 PM CDT.
PLYMOUTH AND HOWARDS GROVE AROUND 1115 PM CDT.
SHEBOYGAN AIRPORT AND CAMPBELLSPORT AROUND 1120 PM CDT.
SHEBOYGAN...SHEBOYGAN FALLS AND KOHLER AROUND 1125 PM CDT.
OOSTBURG AROUND 1130 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE PIPE...
MARYTOWN...JOHNSBURG...LAMARTINE...TAYCHEEDAH...PEEBLES...CALVARY...
MOUNT CALVARY...OAK CENTER AND ST. CLOUD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4371 8770 4354 8781 4355 8834 4363 8841
4364 8861 4389 8876 4390 8841 4393 8841
4394 8838 4394 8817 4389 8816 4389 8773
4381 8772 4377 8769
TIME...MOT...LOC 0343Z 321DEG 40KT 4421 8787 4390 8863
WIND...HAIL 60MPH <.75IN
$$
HENTZ208
WWUS53 KMKX 180359
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1059 PM CDT SUN JUL 17 2011
WIC039-117-180445-
/O.CON.KMKX.SV.W.0109.000000T0000Z-110718T0445Z/
FOND DU LAC WI-SHEBOYGAN WI-
1059 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
FOND DU LAC COUNTIES UNTIL 1145 PM CDT...
AT 1057 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 5 MILES WEST OF MANITOWOC TO ST ANNA TO NORTH FOND DU LAC...
MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
FOND DU LAC AIRPORT...FOND DU LAC AROUND 1105 PM CDT.
OAKFIELD AND ELKHART LAKE AROUND 1110 PM CDT.
HOWARDS GROVE AROUND 1115 PM CDT.
SHEBOYGAN AIRPORT AND PLYMOUTH AROUND 1120 PM CDT.
SHEBOYGAN...SHEBOYGAN FALLS...KOHLER AND CAMPBELLSPORT AROUND 1125
PM CDT.
OOSTBURG AROUND 1135 PM CDT.
RANDOM LAKE AND CEDAR GROVE AROUND 1140 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE LAMARTINE...
TAYCHEEDAH...PEEBLES...CALVARY...MOUNT CALVARY...OAK CENTER...ST.
CLOUD...SAINT CLOUD...BYRON AND JOHNSONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4371 8770 4354 8781 4355 8834 4363 8841
4364 8861 4389 8876 4390 8841 4393 8841
4394 8838 4394 8817 4389 8816 4389 8773
4381 8772 4377 8769
TIME...MOT...LOC 0358Z 321DEG 40KT 4409 8775 4395 8809
4386 8852
WIND...HAIL 60MPH <.75IN
$$
HENTZ648
WWUS53 KMKX 180415
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1115 PM CDT SUN JUL 17 2011
WIC039-117-180445-
/O.CON.KMKX.SV.W.0109.000000T0000Z-110718T0445Z/
FOND DU LAC WI-SHEBOYGAN WI-
1115 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
EASTERN FOND DU LAC COUNTIES UNTIL 1145 PM CDT...
AT 1110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLEVELAND TO ELKHART LAKE TO FOND DU LAC...MOVING SOUTHEAST AT
45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
SHEBOYGAN AIRPORT AND PLYMOUTH AROUND 1120 PM CDT.
SHEBOYGAN...SHEBOYGAN FALLS...KOHLER AND CAMPBELLSPORT AROUND 1125
PM CDT.
OOSTBURG AROUND 1135 PM CDT.
RANDOM LAKE AND CEDAR GROVE AROUND 1140 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE ASHFORD...
WAUCOUSTA...DUNDEE...WALDO...CASCADE...HINGHAM...GIBBSVILLE...
BEECHWOOD...BATAVIA AND ADELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4371 8770 4354 8781 4355 8834 4363 8841
4367 8852 4385 8859 4390 8841 4393 8841
4394 8838 4394 8817 4389 8816 4389 8773
4381 8772 4377 8769
TIME...MOT...LOC 0414Z 321DEG 40KT 4388 8768 4381 8793
4372 8836
WIND...HAIL 60MPH <.75IN
$$
HENTZ720
WWUS53 KMKX 180427
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1127 PM CDT SUN JUL 17 2011
WIC039-117-180445-
/O.CON.KMKX.SV.W.0109.000000T0000Z-110718T0445Z/
FOND DU LAC WI-SHEBOYGAN WI-
1127 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN AND
EASTERN FOND DU LAC COUNTIES UNTIL 1145 PM CDT...
AT 1124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM SHEBOYGAN TO CAMPBELLSPORT...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RANDOM LAKE AND OOSTBURG AROUND 1135 PM CDT.
CEDAR GROVE AROUND 1140 PM CDT.
OTHER LOCATIONS IMPACTED BY SEVERE THUNDERSTORMS INCLUDE NEW FANE AND
SILVER CREEK.
THE STRONGEST WINDS WILL BE AFFECTING SHEBOYGAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4371 8770 4354 8781 4355 8834 4362 8840
4363 8840 4366 8849 4375 8851 4383 8834
4389 8816 4389 8773 4381 8772 4377 8769
TIME...MOT...LOC 0426Z 321DEG 40KT 4374 8769 4371 8781
4362 8824
WIND...HAIL 60MPH <.75IN
$$
HENTZ886
WWUS53 KMKX 180437
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1137 PM CDT SUN JUL 17 2011
WIC039-180446-
/O.CAN.KMKX.SV.W.0109.000000T0000Z-110718T0445Z/
FOND DU LAC WI-
1137 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FOND DU LAC COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED
OVER FOND DU LAC COUNTY.
LAT...LON 4371 8770 4354 8781 4356 8815 4362 8816
4389 8816 4389 8773 4381 8772 4377 8769
TIME...MOT...LOC 0436Z 321DEG 40KT 4366 8767 4362 8772
4362 8811
$$
WIC117-180445-
/O.CON.KMKX.SV.W.0109.000000T0000Z-110718T0445Z/
SHEBOYGAN WI-
1137 PM CDT SUN JUL 17 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SHEBOYGAN
COUNTY UNTIL 1145 PM CDT...
AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM KOHLER ANDRAE STATE PARK TO 8 MILES NORTHEAST OF
CAMPBELLSPORT...MOVING SOUTHEAST AT 45 MPH.
SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF SHEBOYGAN
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4371 8770 4354 8781 4356 8815 4362 8816
4389 8816 4389 8773 4381 8772 4377 8769
TIME...MOT...LOC 0436Z 321DEG 40KT 4366 8767 4362 8772
4362 8811
WIND...HAIL 60MPH <.75IN
$$
HENTZ947
WWUS53 KMKX 180442
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1142 PM CDT SUN JUL 17 2011
WIC117-180452-
/O.EXP.KMKX.SV.W.0109.000000T0000Z-110718T0445Z/
SHEBOYGAN WI-
1142 PM CDT SUN JUL 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SHEBOYGAN COUNTY WILL EXPIRE
AT 1145 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING WERE MOVING OUT OVER
LAKE MICHIGAN. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS...ESPECIALLY OVER FAR EASTERN SHEBOYGAN COUNTY.
LAT...LON 4371 8770 4354 8781 4356 8815 4362 8816
4389 8816 4389 8773 4381 8772 4377 8769
TIME...MOT...LOC 0442Z 321DEG 40KT 4361 8761 4357 8766
4357 8805
$$
HENTZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 3:41 PM CDT, 6 hours 46 minutes earlier.
Area forecast discussion, Jul 17, 3:41 PM CDT, 6 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CDT SUN JUL 17 2011
.SHORT TERM...
TONIGHT AND MONDAY...FORECAST CONFIDENCE MEDIUM.
HEAT AND THUNDERSTORMS WILL BE THE MAIN FOCUS FOR THE SHORT TERM.
THE 500MB RIDGE CENTERED OVER THE US HAS SETTLED IN AND SHAPED UP A
PATTERN PRODUCING A FAIRLY WESTERLY FLOW THROUGH NORTHERN DAKOTAS
AND MINNESOTA...THEN TURNING SELY OVER WI. AS MULTIPLE SHORTWAVES
TREK EAST DURING THIS PERIOD...THIS PATTERN LEADS TO THE SHORTWAVES
MOVING SOUTHEAST THROUGH THE STATE. AN AREA OF CONVECTION OVER MN
THIS AFT WILL MOVE EAST...THEN SHOULD DIVE SE THROUGH WI LATE THIS
EVENING BETWEEN 03Z AND 06Z...BRINGING SOME SCATTERED
THUNDERSTORMS. MODELS ARE IN GOOD AGREEMENT SHOWING A SHORTWAVE
CURRENTLY OVER MONTANA MOVING THROUGH WI OVERNIGHT. THE VORTMAX
LOOKS TO MOVE THROUGH CENTRAL WI NEAR 06Z...THEN THROUGH THE SE
CORNER OF THE STATE BY 14Z. THIS SHORTWAVE SHOULD BRING
THUNDERSTORMS TO MOST OF SOUTHERN WI IN THE MORNING HOURS BTW 08Z
AND POTENTIALLY LASTING UNTIL 14/15Z IN THE FAR SE. THE BEST CHC
FOR STORMS WILL BE IN THE NORTHERN AND EASTERN COUNTIES.
CONDITIONS ARE MARGINAL WITH THESE STORMS TURNING SEVERE...THOUGH
SOME STRONG WINDS...AND HAIL MAY BE POSSIBLE WITH PLENTY OF
INSTABILITY AND MOD SHEAR. TEMPS OVERNIGHT SHOULD REMAIN WARM...IN
THE MID 70S WITH 925MB TEMPS ANYWHERE BETWEEN 24-27C.
TEMPS FOR TOMORROW WILL BE DEPENDENT UPON THE TIMING AND COVERAGE OF
THE STORMS OVERNIGHT...AS WELL AS ANY PRECIP DURING THE DAY. EVEN
WITH PRECIP LINGERING IN THE MORNING HOURS...THERE SHOULD BE ENOUGH
BREAKS IN THE CLOUDS BY THE EARLY AFT TO LEAD TO TEMPS IN THE LOWER
TO MID 90S. THE MODELS DO WANT KEEP PRECIP IN FOR THE DAY...HOWEVER
WITH STRONG CAPPING IN THE WEST...ANY PRECIP WOULD PROBABLY BE
CONFINED TO THE EAST AREAS. SO WILL KEEP A CHC POPS
IN...HOWEVER...WILL FORECAST TEMPS THINKING THERE WILL BE A BREAK BY
AT LEAST 18Z. THE HEAT WILL BE STRONG ONCE AGAIN...WITH 925MB
TEMPS PUSHING 26-28C ALONG THE LAKE...AND 28-29C IN THE WEST. THIS
SHOULD PRODUCE TEMPS IN THE 90S...AND WITH DEW POINTS CONTINUING
TO INCH UP INTO THE MID AND UPPER 70S...HEAT INDICES OF AT LEAST
100 WILL BE FELT EVERYWHERE EXCEPT RIGHT ON THE LAKESHORE. AREAS
WEST OF MSN MAY EVEN FEEL UP TO 110 DEGREES. THUS...WILL EXTEND
HEAT ADVISORY OVER ERN WI THROUGH 10 PM MON BUT WILL ADD
DODGE...JEFFERSON AND WALWORTH COUNTIES TO THE EXCESSIVE HEAT
WARNING AREA.
MONDAY NIGHT THROUGH TUESDAY NIGHT...MEDIUM FCST CONFIDENCE
A WEAK COOL FRONT WILL DRIFT SLOWLY SWD MON NT INTO TUE FROM
CENTRAL WI TO THE WI/IL BORDER AND NWD ONCE AGAIN FOR TUE IN
RESPONSE TO LOW PRESSURE MOVING INTO THE NRN GREAT PLAINS. THE
MAJORITY OF THE MODELS DO NOT PROVIDE ANY UPPER SUPPORT FOR THE
SHALLOW FRONT THUS WILL KEEP POPS LOW. THE ELY WINDS AND LAKE
BREEZE WILL BE ABLE TO KEEP FAR ERN WI A LITTLE COOLER AND BELOW
HEAT ADVISORY CRITERIA FOR TUE WHILE THE REMAINDER OF SRN WI WILL
REMAIN UNDER AN EXCESSIVE HEAT WARNING WITH HIGH TEMPS IN THE 90S
AND AT LEAST MID 70 DEWPOINTS.
.LONG TERM...
WEDNESDAY THROUGH SUNDAY...MEDIUM FCST CONFIDENCE.
SRN WI WILL REMAIN ON THE SRN PERIPHERY OF SW TO NE UPPER FLOW
THROUGH THE WEEK WITH A STATIONARY FRONT IN THE VICINITY OF WI.
HOT AND HUMID CONDITIONS WILL CONTINUE WITH AN EXCESSIVE HEAT
WARNING IN EFFECT FOR MUCH OF THE CWA THROUGH THURSDAY. HEAT
ADVISORIES MAY BE NEEDED IN FAR ERN WI. CHANCES OF TSTORMS WILL
EXIST MOST DAYS DUE TO THE FRONTAL BOUNDARY.
&&
.AVIATION...VFR CONDITIONS SHOULD PERSIST TODAY WITH NO PRECIP EXPECTED
UNTIL AFTER 06Z TONIGHT. THERE WILL BE A CHC OF THUNDERSTORMS
BEGINNING AROUND 08Z AND LASTING UNTIL AROUND 14Z IN THE FAR SE
CORNER...WITH A SLIGHT CHC OF STORMS LINGERING THROUGH THE DAY.
THE BEST CHC OF STORMS WILL BE AT KMKE AND KENW...BUT WILL INCLUDE
IN KUES AND KMSN AS STORMS MAY BECOME MORE WIDESPREAD. MVFR
CONDITIONS ARE POSSIBLE WITH ANY THUNDERSTORMS THAT FORM.
CONDITIONS SHOULD RETURN TO VFR THROUGH THE DAY TOMORROW.
&&
.MARINE...
SOUTHWESTERLY FLOW WILL KEEP INCREASING MOISTURE OVER THE AREA
THROUGH TOMORROW. LAKE TEMPS CURRENTLY SHOWING IN THE UPPER 60S...TO
THE LOWER 70S...SO WITH MID 70 DEW POINT VALUES...MAY PRODUCE SOME
HAZE...REUDCING VISIBILITIES SLIGHTLY. THERE WILL BE A CHANCE FOR
THUNDERSTORMS TONIGHT AND TOMORROW MORNING...ESP BETWEEN 03Z AND
14Z...WHICH MAY BRING GUSTY WINDS AND DANGEROUS LIGHTNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 10 PM CDT MONDAY FOR WIZ051-052-059-060-065-
066-071-072.
EXCESSIVE HEAT WARNING UNTIL 9 PM CDT THURSDAY FOR WIZ046-047-
056>058-062>064-067>070.
LM...NONE.
&&
SHORT/LONG TERM...20
VERY SHORT TERM/AVIATION/MARINE...22Hazardous weather outlook, Jul 17, 6:52 PM CDT, 3 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 652 PM CDT SUN JUL 17 2011 WIZ046-047-051-052-056>060-062>072-180930- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 652 PM CDT SUN JUL 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT AN AIR QUALITY ADVISORY FOR OZONE IS IN EFFECT FOR THE LAKESHORE COUNTIES UNTIL 11 PM TONIGHT. SHOWERS AND THUNDERSTORMS ARE LIKELY TONIGHT NORTH OF A LINE FROM WISCONSIN DELLS TO MILWAUKEE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR TONIGHT. DAMAGING WINDS AND LARGE HAIL IS THE PRIMARY THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AN EXTENDED PERIOD OF DANGEROUS HOT AND HUMID CONDITIONS IS EXPECTED FOR THE WEEK. AN EXCESSIVE HEAT WARNING IS IN EFFECT AT LEAST UNTIL THURSDAY FOR SOUTH CENTRAL WISCONSIN WHILE A HEAT ADVISORY IS IN EFFECT OVER SOUTHEAST WISCONSIN INTO MONDAY EVENING. FAR SOUTHEAST WISCONSIN WILL SEE A BRIEF BREAK IN THE DANGEROUS HEAT ON TUESDAY BUT IT WILL RETURN FOR WEDNESDAY AND POSSIBLY THROUGH THE WEEK. AFTERNOON AND EARLY EVENING HEAT INDEX VALUES ARE EXPECTED TO RANGE FROM MOSTLY 95 TO 110 DEGREES THIS WEEK WITH MUGGY NIGHT TIME LOWS IN THE 70S. THERE IS A GOOD CHANCE FOR THUNDERSTORMS LINGERING INTO MONDAY MORNING. OTHERWISE...A WEAK COOL FRONT WILL SLIDE SOUTH THROUGH SOUTHERN WISCONSIN AND TO THE ILLINOIS BORDER BY TUESDAY BUT MOVE NORTHWARD AGAIN TUESDAY NIGHT. SMALL CHANCES OF THUNDERSTORMS ARE FORECAST WITH THE FRONT. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY. DAMAGING WINDS AND LARGE HAIL IS THE PRIMARY THREATS. IN ADDITION...WEATHER CONDITIONS THAT ARE CONDUCIVE TO UNHEALTHY AIR QUALITY APPEAR TO BE DEVELOPING FOR THE WEEK. A PERIOD OF SUNNY SKIES...HOT AND HUMID CONDITIONS...LIGHT WINDS...AND NOT MUCH AIR MASS CHANGE COULD LEAD TO UNHEALTHY LEVELS OF OZONE CONCENTRATIONS. LAKE SHORE COUNTIES WILL BE MOST AFFECTED. A STATIONARY FRONT WILL BRING SMALL CHANCES OF THUNDERSTORMS TO THE REGION FROM THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT AND MONDAY MORNING. LMZ643>646-180930- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 652 PM CDT SUN JUL 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY LATE TONIGHT. SOME OF THE STORMS MAY PRODUCE DAMAGING WIND GUSTS. AN INCREASINGLY HUMID AIR MASS MOVING OFFSHORE ON SOUTHWEST WINDS OVER THE COOLER WATERS OF THE LAKE IS EXPECTED TO PRODUCE HAZE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A GOOD CHANCE FOR THUNDERSTORMS LINGERING INTO MONDAY MORNING. OTHERWISE...A WEAK COOL FRONT WILL SLIDE SOUTH THROUGH SOUTHERN WISCONSIN AND TO THE ILLINOIS BORDER BY TUESDAY BUT MOVE NORTHWARD AGAIN TUESDAY NIGHT. SMALL CHANCES OF THUNDERSTORMS ARE FORECAST WITH THE FRONT. THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MONDAY. DAMAGING WINDS AND LARGE HAIL IS THE PRIMARY THREATS. A STATIONARY FRONT WILL BRING SMALL CHANCES OF THUNDERSTORMS TO THE REGION FROM THURSDAY THROUGH SUNDAY. THE HUMID AIR MASS MOVING OFFSHORE ON SOUTHWEST WINDS OVER THE COOLER WATERS OF THE LAKE IS EXPECTED TO PRODUCE HAZE AND AREAS OF FOG MUCH OF THE WEEK. GEHRING WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 17, 10:11 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1011 PM CDT SUN JUL 17 2011 WIZ046-047-051-057-058-180415- COLUMBIA-DODGE-FOND DU LAC-GREEN LAKE-MARQUETTE- 1011 PM CDT SUN JUL 17 2011 ...A LINE OF STRONG THUNDERSTORMS MOVING INTO MARQUETTE...GREEN LAKE...AND FOND DU LAC COUNTIES... AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTH OF BERLIN TO 39 MILES WEST OF BERLIN...MOVING SOUTHEAST AT 45 MPH. WINDS GREATER THAN 40 MPH...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... PRINCETON AND MONTELLO BY 1030 PM CDT... RIPON AND GREEN LAKE BY 1040 PM CDT... MARKESAN BY 1045 PM CDT... ROSENDALE AND PARDEEVILLE BY 1050 PM CDT... CAMBRIA BY 1055 PM CDT... FOND DU LAC AIRPORT AND WAUPUN BY 1100 PM CDT... OAKFIELD BY 1105 PM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. KUHLMAN
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 17, 10:28 PM CDT | Special Marine Warning | MKX | 107 min | |
| Jul 17, 11:49 PM CDT | Special Marine Warning | MKX | 101 min | |
| Jul 18, 3:48 PM CDT | Small Craft Advisory | MKX | 4 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.